The Annals of Mathematical Statistics

Review: M. N. Murthy, Sampling Theory and Methods

Tore Dalenius

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1136-1138.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697629

Digital Object Identifier
doi:10.1214/aoms/1177697629

JSTOR
links.jstor.org

Citation

Dalenius, Tore. Review: M. N. Murthy, Sampling Theory and Methods. Ann. Math. Statist. 40 (1969), no. 3, 1136--1138. doi:10.1214/aoms/1177697629. https://projecteuclid.org/euclid.aoms/1177697629


Export citation